Oklahoma, 2004Damaging Wind in Oklahoma, July 3, 2004
July 3, 2004 · NWS SHV · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 3, 3:14 AM CST, 2 hours 1 minute earlier.
Area forecast discussion, Jul 3, 3:14 AM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
414 AM CDT SAT JUL 3 2004
.DISCUSSION...
UPPER LOW OVER THE PLAINS MOVES ON EAST TODAY...WITH A WEAK
VORT MAX MOVING SOUTHEAST ACROSS NORTHEAST TX. WILL LEAVE THE
4TH DRY FOR NOW...AS STORMS SHOULD REMAIN NORTH AND SOUTH OF
THE AREA...AS SHORT WAVE MOVES ACROSS KN AND SYSTEM MOVES WEST
ACROSS THE NORTHERN GULF. AS THE SYSTEM IN THE GULF MOVES INTO
TX ON MONDAY...SHOULD BE ENOUGH MOISTURE AND LIFT FOR A SLIGHT
CHANCE OF STORMS...GENERALLY SOUTH OF I20. THEN A WEAKNESS IN
THE RIDGE SHOULD PREVAIL FOR THE REMAINDER OF THE WEEK. SORRY
THE ZONES WERE A LITTLE LATE...HAD TO MAKE A FEW ADJUSTMENTS
FOR SEVERE THUNDERSTORM WATCH...FOR THE COMPLEX OF STORM OVER
NORTH TX AND SOUTHERN OK...THAT HAS NOT DIED YET.
IV
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 93 74 95 75 / 30 20 10 10
MLU 91 73 94 74 / 30 20 10 10
TXK 92 75 95 76 / 40 20 10 10
TYR 93 74 95 75 / 50 20 10 10
LFK 93 75 94 75 / 20 20 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Jul 3, 5:00 AM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT SAT JUL 3 2004
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-031700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
600 AM CDT SAT JUL 3 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.
.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS
MORNING...TO THE NORTH AND NORTHWEST OF A LINE FROM JACKSONVILLE
TEXAS TO HENDERSON TEXAS TO TEXARKANA TO EL DORADO ARKANSAS.
A STORM COMPLEX OVER NORTH CENTRAL TEXAS IS MOVING SOUTHEAST AND
A SECOND COMPLEX OVER CENTRAL ARKANSAS AND EASTERN OKLAHOMA IS
ALSO MOVING SOUTHEAST. SOME STORMS COULD BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS THIS MORNING. THE STORMS WILL DECREASE
BY LATE MORNING. THESE COMPLEXES WILL LEAVE OUTFLOW BOUNDARIES
FOR STORMS TO DEVELOP ON LATER IN THE DAY ACROSS THE REGION.
SOME STORMS COULD BECOME SEVERE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...MAY BE NEEDED THIS MORNING OVER NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS.
Thunderstorm Wind, McCurtain
- When
- July 3, 5:15 AM CST
- Where
- McCurtain County, Valliant
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.017, -95.117
Trees blown down and a camper trailer was overturned.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strikes in Florida, July 3, 2004$93,000 · 2 events
- Tornado and Hail in North Dakota, July 3, 2004$20,000 · F1 · 7 events
- Hail and Damaging Wind in Nebraska, July 3, 2004$36,000 · 4.25 in hail · 12 events
- Tornado in Ohio, July 3, 2004$25,000 · F0 · 1 event
- Flash Flood and Hail in South Dakota, July 3, 20041 in hail · 14 events
- Hail and Damaging Winds in Indiana, July 3, 200450 kt wind · 9 events
- Lightning Strike in South Carolina, July 3, 20041 injured · 1 event
- Lightning Strike in Florida, July 3, 20041 injured · $5,000 · 1 event
- Flash Flood and Damaging Winds in Mississippi, July 3, 2004$12,000 · 50 kt wind · 4 events
- Damaging Winds in Texas, July 3, 2004$7,000 · 65 kt wind · 6 events
- Damaging Winds in Texas, July 3, 2004$5,000 · 57 kt wind · 5 events
- Hail and Damaging Winds in Kansas, July 3, 20041.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5412675.